# SDR MWEA99446

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: No Pressure
- Location: Accessory Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMP EVACUATION SLIDE PRESSURE READS 0.  REMOVED AND REPLACED AFT EVACAUTION SLIDE.
